# SDR SWAA2024070507878

- Difficulty date: July 2, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 60,407 hours, 36,069 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Rt Emer Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY DOOR INTERIOR LOWER DOOR HANDLE IS NOT SECURED<[01] SECURED R/H OVER WING EMERGENCY FLOOR INTERIOR LOWER DOOR HANDLE. REF. AMM 25-21-12.
